advertisement
Question
Posted by: Anonymous | 2009-04-23

DURAMINE

I want to know if the pills are used correclty if it could do any harm? My doctor prescribed it to me - I want to loose 8kg' s. I used to weigh 49kg' s but stands on 60kg' s at the moment!

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageDietDoc

Dear Anonymous
Duromine can cause side-effects which may include high blood pressure, nervous system effects including psychotic reactions, heart symptoms including palpitations, skin rashes, digestive tract disturbances, problems with urination, swelling of the face, blurred vision and in some cases loss of libido or impotence. However if you do not experience any of these side-effects then you can use the pills together with an energy-reduced, low-fat, high-fibre diet (click on 'Diet' at the top of this page, 'Weight loss', ‘Balanced diet' and then on 'Slimming Diet' for a copy of such a diet), and increasing your energy output by doing regular exercise (running, jogging, skipping, cycling, swimming, join a gym or Walk for Life) for 30 min a day.
Best regards
DietDoc

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

3
Our users say:
Posted by: TFM | 2009-04-24

What Nono. You think I have a computer and don' t research things first. Of course I google it, there are controversial comments hence why am waiting for the good Diet Doc to respond, still waiting .... quite frankly an intelligent person can see what the side effects are and decide to come off if they have side effects ..... I' ve spent 3 days researching ...

Reply to TFM
Posted by: Nono | 2009-04-24

Do your selves a favour, google the medication name and you will get shocking results on its side effects. life threatening, irreversable damage. Good luck

Reply to Nono
Posted by: TFM | 2009-04-23

Hi am on my second day on 15mg Duromine as I am 10KG' s overweight. How long does it take to start taing effect and why do they say NO ALCOHOL? what are the dangers? THank you

Reply to TFM

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement